RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2018, Volume 9, Issue 3, Pages 127–142 (Mi mvk266)  

Minimal consistent systems of local probabilistic relations for AES-like ciphers

V. A. Fedchenko

Belarusian State University, Minsk, Belarus

Abstract: In terms of graph-theoretical model we give a complete description of consistent systems of linear (differential) probabilistic relations with minimum number of active S-boxes for AES-like cipher with arbitrary number of rounds, uniformly diffusive permutations and fixed linear (differential) branch numbers of local matrices.

Key words: AES, AES-like algorithm, XSLP-cipher, linear cryptanalysis, differential cryptanalysis, active S-box, linear (differential) trail.

DOI: https://doi.org/10.4213/mvk266

Full text: PDF file (1083 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.719.2
Received 06.III.2018

Citation: V. A. Fedchenko, “Minimal consistent systems of local probabilistic relations for AES-like ciphers”, Mat. Vopr. Kriptogr., 9:3 (2018), 127–142

Citation in format AMSBIB
\Bibitem{Fed18}
\by V.~A.~Fedchenko
\paper Minimal consistent systems of local probabilistic relations for AES-like ciphers
\jour Mat. Vopr. Kriptogr.
\yr 2018
\vol 9
\issue 3
\pages 127--142
\mathnet{http://mi.mathnet.ru/mvk266}
\crossref{https://doi.org/10.4213/mvk266}
\elib{http://elibrary.ru/item.asp?id=35601230}


Linking options:
  • http://mi.mathnet.ru/eng/mvk266
  • https://doi.org/10.4213/mvk266
  • http://mi.mathnet.ru/eng/mvk/v9/i3/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:73
    Full text:13
    References:6
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019